# SDR CA060207001

- Difficulty date: January 30, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 9,824 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB3TN5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 57411501
- Part serial: 010406
- Condition: Cracked
- Location: Nlg
- Part time: 9,824 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FORK, AXLE ASSY WAS SENT TO SHOP FOR BUSHING REPLACEMENT, INPECTION AND PAINTING. THEY FOUND THE AXLE BACK PLATE CRACKED. NEW AXLE FITTED.
